# SDR AALA20030977

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02101991008
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 17D BATTERY PACK FAILED DUAL FEED CHECK.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
